[Digestive complications of non-steroidal anti-inflammatory drugs].

@article{Colin1991DigestiveCO,
  title={[Digestive complications of non-steroidal anti-inflammatory drugs].},
  author={Raymond Colin},
  journal={Schweizerische medizinische Wochenschrift},
  year={1991},
  volume={121 20},
  pages={716-21}
}
  • Raymond Colin
  • Published 1991 in Schweizerische medizinische Wochenschrift
Gastrointestinal complications associated with non-steroidal antiinflammatory drugs (NSAID) represent a frequent and expensive drug side effect. Recent publications have shown that the deleterious effect of NSAID is not limited to the gastroduodenal tract but can involve all segments of the gut. Epidemiological and clinical studies have demonstrated that 20-30% of patients under NSAID develop digestive symptoms. The relative risk of gastric ulceration is 5 times higher and this risk increases… CONTINUE READING